MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CA 19-9; TEST, CARBOHYDRATE ANTIGEN (CA19-9)

ROCHE DIAGNOSTICS ELECSYS CA 19-9; TEST, CARBOHYDRATE ANTIGEN (CA19-9)
Catalog Number 11776193122
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas 8000 - cobas e 602 module is (b)(6).The patient sample was requested for investigation.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys ca 19-9 results from six samples from the same patient tested on the cobas 8000 - cobas e 602 module.The reporter stated that the patient has been regularly tested for the assay over the past 3 years on the analyzer.The results were always high but no tumor was found during the examinations.The patient's sample was recently tested in a different institution that uses a beckman coulter dxi 800; the result was within the normal range.On (b)(6) 2021, the result from the module was >1000 u/ml.On (b)(6) 2022, the result from the module was >1000 u/ml.On (b)(6) 2023, the result from the module was 723.20 u/ml.On (b)(6) 2023, the result from the module was 781.7 u/ml.On (b)(6) 2024, the result from the module was 540.9 u/ml.On (b)(6) 2024, the result from the module was 457.5 u/ml.The repeat result from another e602 module was 478.7 ku/l.On (b)(6) 2024, the result from the beckman coulter dxi 800 analyzer was 13 u/ml (<35).
 
Additional Manufacturer Narrative
The customer stated that the qc was within the +/-1 standard deviation range on (b)(6) 2024.The investigation excluded a general reagent issue.The patient sample was not provided for investigation.Based on the information provided, the investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS CA 19-9
Common Device Name
TEST, CARBOHYDRATE ANTIGEN (CA19-9)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18697630
Report Number1823260-2024-00423
Device Sequence Number7126811
Product Code NIG
UDI-Device Identifier04015630904297
UDI-Public04015630904297
Combination Product (Y/N)Y
Initial Reporter CountryHU
PMA/510(K) Number
K050231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11776193122
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/24/2024
Supplement Date Received by Manufacturer03/22/2024
Initial Report FDA Received Date02/13/2024
Supplement Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale